A vanishing result for toric varieties associated with root systems

Gashi, Qëndrim R. (2007) A vanishing result for toric varieties associated with root systems. Albanian J. Math., 1 (4). pp. 235-244. ISSN 1930-1235

[img]
Preview
Text
019.pdf

Download (221kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 14:39
Last Modified: 06 Dec 2017 14:39
URI: http://kerkoje.com/id/eprint/146

Actions (login required)

View Item View Item